Публикация №1294

Название публикацииASYMPTOTIC BEHAVIOR OF GENERALIZED RISK PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеActa Mathematica Sinica
ИздательНе задан
ISBNНе задан
DOI10.1007/s10114-003-0244-8
Год издания2004
Том20
Номер2
ГлаваНе задан
Страницы349-356
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Королев Виктор Юрьевич
и др.
ссылка в Internet
РИНЦ2
WoS1
Цитируемые
публикации авторов
ИПИ РАН

(1996) A GENERAL THEOREM ON THE LIMIT BEHAVIOR OF SUPERPOSITIONS OF INDEPENDENT RANDOM PROCESSES WITH APPLICATIONS TO COX PROCESSES

(1994) AN INTRODUCTION TO THE MATHEMATICAL THEORY OF INSURANCE

(1999) ON CONVERGENCE OF DISTRIBUTIONS OF COMPOUND COX PROCESSES TO STABLE LAWS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(1998) АСИМПТОТИЧЕСКОЕ ПОВЕДЕНИЕ ОБОБЩЕННЫХ ПРОЦЕССОВ РИСКА / THE ASYMPTOTIC BEHAVIOR OF GENERALIZED RISK PROCESSES

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS